# SDR CALA0800582

- Difficulty date: June 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 32,515 hours, 10,546 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A2000678
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT-HAND HORIZONTAL STABILIZER OUTBOARD CLOSURE RIB HAS SURFACE CORROSION AT SCREW HOLES - 3 EA AT UPPER SURFACE AND 2 EA AT LOWER SURFACE AREA.  BLENDED OUT ALL CORROSION, PERFORMED HFEC OF BLENDED AREAS AND REFINISHED PER ECRA 5510-01933 MIN REMAINING THICKNESS IS .060 INCH.
